Any need of concern???

I recently had a full check over regarding my memory MRI & Mimsi

( not as sharp as I used to be & word finding ,Expressive Dysphasia

And have Received a letter of the findings , I'm a little worried !!!!

Mild Vascular Cognitive Impairment

Long term Memory Problems,

Speech problem (mild early Small Vessel Disease & Partial empty sella Syndrome on MRI brain scan,

Myeloproliferative Disorder ( controlled ,

I would be very grateful for any feed back ,before my mind runs away , much appreciated

Pam x

10 Replies

  • Hi, I'm JAK2 negative polycythaemia, so not regarded as a true MPN. I also have memory and confusion problems, especially as I near and reach the red cell 0.45 PCV level before the next venesection, usually needed about every 2 months. I haven't asked about this as I am 76 and thought it was just age related. I have an appointment with my haematologist next week and will ask him if this could be connected to high red blood cells.

  • Hi Pam, can't really help I'm afraid, you really need to speak to your GP about this, or your haematologist, whichever one of them referred you for the tests, they will be able to explain the findings to you and hopefully give you some information, i.e. leaflet or something to explain it more fully for you. Maz x x x

  • my very real sympathy: I'm also finding my cognitive ability is going downhill - quite marked when I recently had an increase in hydroxy - but hard to know what is causing it: age? PV? Hydro? all of the above? not sure this post is of any help to you but good luck and go and do go and see a doc asap!!!

  • I have just posted a post under 'statins' then saw your post. My memory/cognitive problems I thought were down to the hydroxyl but when I stopped taking statins I found I was clear headed. If you are on statins you might consider it being a possibility

  • Hi Vennie that's quite interesting , wish I could just stop meds & see how my memory & recall react to med free zone 😙 , I'm going to ask the question about that & if I need to take them always !!!

    Thanks for raising the question

    Take care ,

    Pam x

  • I am on a higher Hydrea at the moment,as my hematocrit has been over 50 for 3 months.I notice a big difference in ability to concentrate and more dizzy spells,yesterday's test,at last I have started to come down ,not enough tho to reduce the dose.Very depressing.Good luck every body,keep well as poss.

  • Awww bless I hope your platelet count continues to come down with Hydroxy ,

    It's a strafe feeling at times my head just doesn't feel like my own ,( if u know what I mean ) I'm at haematology today so fingers crossed mine's going in right direction ,it was 500 last checkup , I'm on .9 per week ,

    Stay fit & healthy is all we can do , ,

    Take care Pam x

  • Hi Pam,hope all was well today,yes I know what you mean,I need to hold on to my head today! Ghastly bile too,and tummy all to pot! Things are different here in France,strange that my platelets are well within normal,tho hematocrite too high,hence my extra hydroxy which is really causing me problems,don't understand how UK bloods are measured,was diagnosed here so all treatment prescribed here too.Usually at UK home now ,but too unwell to drive the the long long way plus dogs and all the hassle of it.Thanks for your mail,it's so helpful to contact others on this site with similar issues,I'm PV Jak 2 pos for 4yrs now,mostly manage OK ,but not just now!Best wishes for keeping well .Sally

  • Hi Pam, I have PV and quite often think my brain size is decreasing rapidly or something like that!! I am def worse when bloods are needing taken off but also light headed just now because blood was taken off when it shouldn't have been! Every sympathy I am sorry I can't help with the medical terms but just to let you know I am thinking about you. Keep chin up, remember you have friends on this forum. Aime xx

  • Aime thank you so much , just you replying makes me feel like I'm not alone , it certainly feels that way at times , I'm sorry to hear about your light headed that's a horrible feeling :(

    ,hope you improve soon & feeling fighting fit again , take care

    Pam x

You may also like...